Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 70, Number 4

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 70, Number 4 (1964)
Bull. Amer. Math. Soc. 70 (1964)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 70, Number 4 (1964)
Bull. Amer. Math. Soc. 70 (1964)
More Information
Full-text PDF    
A duality in integral geometry; some generalizations of the Radon transform
Sigurdur Helgason.
Bull. Amer. Math. Soc. 70 (1964), 435-446
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0166795
Harmonic analysis and the theory of cochains
Victor L. Shapiro.
Bull. Amer. Math. Soc. 70 (1964), 447-467
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0166335
What the bees know and what they do not know
L. Fejes Tóth.
Bull. Amer. Math. Soc. 70 (1964), 468-481
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0163221
Research Problems
Bull. Amer. Math. Soc. 70 (1964), 499-501
More Information
Full-text PDF    
The April meeting in Reno
R. S. Pierce.
Bull. Amer. Math. Soc. 70 (1964), 501
More Information
Full-text PDF    
The April meeting in New York
Everett Pitcher.
Bull. Amer. Math. Soc. 70 (1964), 502-503
More Information
Full-text PDF    
The April meeting in Chicago
John W. Green and Seymour Sherman.
Bull. Amer. Math. Soc. 70 (1964), 503-507
More Information
Full-text PDF    
Finite section Wiener-Hopf equations on a compact group with ordered dual
I. I. Hirschman Jr..
Bull. Amer. Math. Soc. 70 (1964), 508-510
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0163187
The five dimensional polyhedral Schoenflies theorem
Ronald H. Rosen.
Bull. Amer. Math. Soc. 70 (1964), 511-516
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0163298
Eigenfunction expansions and scattering theory for perturbed elliptic partial differential operators
Peter C. Greiner.
Bull. Amer. Math. Soc. 70 (1964), 517-521
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0166627
A cohomology theory based upon self-conjugacies of complex vector bundles
Paul S. Green.
Bull. Amer. Math. Soc. 70 (1964), 522-524
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0164347
On bounding harmonic functions by linear interpolation
H. F. Weinberger.
Bull. Amer. Math. Soc. 70 (1964), 525-529
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0162953
A note on the fundamental theory of ordinary differential equations
George R. Sell.
Bull. Amer. Math. Soc. 70 (1964), 529-535
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0163036
Norm decreasing homomorphisms of group algebras
Frederick P. Greenleaf.
Bull. Amer. Math. Soc. 70 (1964), 536-539
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0165380
Recurrent random walks with arbitrarily large steps
L. A. Shepp.
Bull. Amer. Math. Soc. 70 (1964), 540-542
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0169305
Double Loops and ternary rings
Peter Wilker.
Bull. Amer. Math. Soc. 70 (1964), 543-547
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0162877
Demicontinuity, hemicontinuity and monotonicity
Tosio Kato.
Bull. Amer. Math. Soc. 70 (1964), 548-550
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0163198
Continuity properties of monotone nonlinear operators in Banach spaces
Felix E. Browder.
Bull. Amer. Math. Soc. 70 (1964), 551-553
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0163199
On the local behavior of the rational Tschebyscheff operator
Helmut Werner.
Bull. Amer. Math. Soc. 70 (1964), 554-555
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0168977
On a stationary approach to scattering problem
S. T. Kuroda.
Bull. Amer. Math. Soc. 70 (1964), 556-560
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0203475
On the Galois theory of inseparable extensions
Murray Gerstenhaber.
Bull. Amer. Math. Soc. 70 (1964), 561-566
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0162794
A sparse regular sequence of exponentials closed on large sets
H. J. Landau.
Bull. Amer. Math. Soc. 70 (1964), 566-569
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0206615
The notion of dimension in the theory of algebraic differential equations
E. R. Kolchin.
Bull. Amer. Math. Soc. 70 (1964), 570-573
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0168555
Periodic maps which preserve a complex structure
P. E. Conner and E. E. Floyd.
Bull. Amer. Math. Soc. 70 (1964), 574-579
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0164356
Cross-sections of solution funnels
Charles C. Pugh.
Bull. Amer. Math. Soc. 70 (1964), 580-583
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0163037
The closing lemma and structural stability
Charles C. Pugh.
Bull. Amer. Math. Soc. 70 (1964), 584-587
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0163038
On the compactification of arithmetically defined quotients of bounded symmetric domains
W. L. Baily Jr. and A. Borel.
Bull. Amer. Math. Soc. 70 (1964), 588-593
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0168802
On the symmetry of convex bodies
G. D. Chakerian and S. K. Stein.
Bull. Amer. Math. Soc. 70 (1964), 594-595
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0163214
A two-dimensional singular integral equation of diffraction theory
James Radlow.
Bull. Amer. Math. Soc. 70 (1964), 596-599
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0184051
The geometry of immersions. II
E. A. Feldman.
Bull. Amer. Math. Soc. 70 (1964), 600-607
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0163322
The real values of an entire function
S. Hellerstein and J. Korevaar.
Bull. Amer. Math. Soc. 70 (1964), 608-610
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0168761
Decomposition of Riemannian manifolds
H. Wu.
Bull. Amer. Math. Soc. 70 (1964), 610-617
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0163263
On the thickness of the complete graph
Lowell W. Beineke and Frank Harary.
Bull. Amer. Math. Soc. 70 (1964), 618-620
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0164339
Irreducible semigroups
K. H. Hofmann and P. S. Mostert.
Bull. Amer. Math. Soc. 70 (1964), 621-627
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0174040
The recursive equivalence type of a class of sets
J. C. E. Dekker.
Bull. Amer. Math. Soc. 70 (1964), 628-632
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0174476
An example of slow decay of the solution of the initial-boundary value problem for the wave equation in unbounded regions
E. C. Zachmanoglou.
Bull. Amer. Math. Soc. 70 (1964), 633-636
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0168912
On inequalities of weak type
S. Sawyer.
Bull. Amer. Math. Soc. 70 (1964), 637-641
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0169982
A strict maximum theorem for one-part function spaces and algebras
H. S. Bear.
Bull. Amer. Math. Soc. 70 (1964), 642-643
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0164250
On cardinalities of ultraproducts
H. Jerome Keisler.
Bull. Amer. Math. Soc. 70 (1964), 644-647
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0166106

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Cohomology operations, by D. B. A. Epstein.
Reviewer: R. H. Szczarba
Bull. Amer. Math. Soc. 70 (1964), 482-483
Review information
Full-text PDF
Differential forms with applications to the physical sciences, by Harley Flanders.
Reviewer: Robert Hermann
Bull. Amer. Math. Soc. 70 (1964), 483-487
Review information
Full-text PDF
Ensembles parfaits et séries trigonométriques, by Jean-Pierre Kahane and Raphael Salem.
Algebraic numbers and Fourier analysis, by Raphael Salem.
Reviewer: Walter Rudin
Bull. Amer. Math. Soc. 70 (1964), 487-490
Review information
Full-text PDF
Introduction to the theory of integration, by T. H. Hildebrandt.
Reviewer: Edwin Hewitt
Bull. Amer. Math. Soc. 70 (1964), 490-491
Review information
Full-text PDF
Diophantine geometry, by Serge Lang.
Reviewer: L. J. Mordell
Bull. Amer. Math. Soc. 70 (1964), 491-498
Review information
Full-text PDF